Cold/Wind Chill, Sioux
- When
- February 23, 6:00 PM CST to February 24, 8:00 AM CST
- Where
- Sioux forecast zone
- Reported by
- AWOS
- Coordinates
- 43.083, -96.178 (the zone’s center; the record gives no point)
Wind chills reached as low as -30 near Maurice.
Northwest winds from 10 to 20 mph with temperatures falling to the teens below zero produced wind chills from 25 below to 35 below zero.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FSD wrote it up.
Northwest winds from 10 to 20 mph with temperatures falling to the teens below zero produced wind chills from 25 below to 35 below zero.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Feb 23, 5:19 PM CST, 41 minutes earlier.
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
519 PM CST Thu Feb 23 2023
.SHORT TERM...(This Evening through Friday)
Issued at 252 PM CST Thu Feb 23 2023
1.) Very cold wind chills overnight as temperatures fall well
below zero.
2.) Rapid warm up expected this weekend.
3.) Potential for moderate rain, possibly mixed with freezing rain
or snow, expected Sunday night and Monday.
Weather has calmed considerable with the winter storm moving east
of the forecast area this morning. Strong northwest winds of 15-25
mph are still producing blowing and drifting snow in rural areas.
In most areas, visibilities are above a mile but with many rural
roads having high snow banks on the sides of roads, this is still
causing significant drifting which may impact travel. Winds will
diminish quickly late this afternoon and evening and significant
drifting will come to an end.
High pressure will build over the area tonight and winds will go
light - first west of I-29 early this evening and then east of
I-29 toward midnight. With clear skies to start the night and new
snow cover, temperatures should quickly fall into the teens below
zero with a few isolated locations near highway 14 around -20.
Strong warm advection will begin aloft overnight as a weak upper
wave moves east of the Rockies. Mid and high clouds will stream
east reaching south central South Dakota by midnight and much of
southwestern Minnesota and northwestern Iowa toward 4 AM. These
clouds should limit the radiational cooling later tonight and is
one reason more areas will not fall below -20. While winds will be
light overnight, ever wind speeds of 5-10 mph will produce wind
chills of -25 to -35 over most of the area tonight into Friday
morning. Therefore we have issued a wind chill advisory from 00Z/6
PM CST to 16Z/10 AM CST for most of the forecast area. The only
exception is for areas around Sioux City, Cherokee, and Storm Lake
where low temperatures will remain above -10 tonight.
Warm advection on Friday morning may produce some very light snow
in the Sioux City area. However, there is 2000-3000 ft dry layer
shown in most soundings separating the mid clouds, and better
lift, from the surface. It is possible that there will be enough
lift in the near surface layer below 5000 ft to produce a few
flurries but accumulations seem unlikely so only have a slight
chance of snow in the morning. A better chance of snow will come
Friday afternoon focused on southwestern Minnesota. Upper forcing
for ascent associated with a weak upper level wave combined with
mid-level warm advection will produce a broader area of lift. In
the early afternoon, saturation will again be an issue but as lift
persists, expect at least a few flurries to develop across
southwestern Minnesota and, perhaps, even east central SD and
northwestern Iowa. If snow does develop it will only last a few
hours at any one location so any accumulation would be less than
half an inch.
With light winds at the surface, clouds and very cold air over the
area, high on Friday will generally be in the single digits above
zero although Huron may not even reach zero during the day.
.LONG TERM...(Friday Night through Thursday)
Issued at 252 PM CST Thu Feb 23 2023
A rapid warm up can be expected for the weekend as southerly winds
overspread the region beginning Friday night and continuing into
the weekend. There is some concern that a very strong inversion
may limit warming early Friday night so temperatures are likely to
fall back below zero in the evening. However, as winds pick up,
temperatures are expected to steady out toward midnight and then
slowly rise the remainder of the night. By sunrise on Saturday,
temperatures will generally be around or above zero. As mixing
become more efficient, temperatures should warm back toward
freezing with highs from the upper 20s along Hwy 14 to upper 30s
in the Missouri Valley. Temperatures will be a few degrees warmer
on Sunday.
The primary concern in the long term is strong low pressure that
will move from Kansas and then across Iowa and into the Great
Lakes. As this low deepens very strong southerly winds will
spread across the region on Sunday. This could cause additional
drifting snow on Sunday afternoon and evening. These winds will
also transport a lot of moisture northward with the precipitable
water between 0.5 and 1 inch by Sunday night. This amount of
moisture is unusual for late February as both the ECMWF ensemble
and GEFS precipitable water forecast is in the top 10 percent for
this time of year. And both the GEFS and ECE are hinting at
thunderstorms as both show at least a small amount of elevated
CAPE over portions of northwestern Iowa. The real uncertainty in
rainfall lies with how for northwest the 850-700 mb front is able
to get Sunday night. Ensembles are showing a medium (40-60%)
probability of 0.25" along and east of I-29 with the low
(20-30%) probability of greater than an inch in portions of
northwestern Iowa.
The other concern with this system is the potential for freezing
rain. Ensembles show a near 100% chance of 850 mb temperatures
being above freezing Sunday night. As for surface temperatures,
there is also a near 100% chance of remaining above freezing
through at least Sunday night south of I-90. However, there is a
small chance temperatures could fall below freezing late Sunday
night or Monday morning north of I-90 when precipitation is still
falling. Most likely this would happen after the inverted trough
moves through the area and winds turn to the northwest. In that
case, 850 mb temperatures will also begin to fall. So the most
likely scenario is most areas start as rain. As the inverted
trough moves through, temperatures begin to cool with the
potential for mixed precipitation changing over to snow.
Precipitation would quickly ending after winds switch to
northwest. There is a smaller probability that precipitation
switches to freezing rain or snow earlier Sunday night resulting
in either snow or ice accumulations before ending Monday morning.
Once this system moves through temperatures will return to near
normal in the upper 20s and lower 30s. Models also have very
divergent solutions toward the end of next week because of
difficulty in handling a strong trough moving onto the west coast.
Therefore low chances for snow or rain do exist toward the end of
the week but the exact timing and amounts remain very uncertain.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 518 PM CST Thu Feb 23 2023
VFR conditions and cold temperatures expected into Friday morning.
Upper clouds increase later this evening, with mid-clouds
developing towards Friday morning.
Clouds thicken through the day and lower towards low VFR levels
late in the afternoon. A brief period of snow showers or flurries
could be possible late in the period.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Chill Advisory until 10 AM CST Friday for SDZ038>040-050-
052>071.
MN...Wind Chill Advisory until 10 AM CST Friday for MNZ071-072-080-
081-089-090-097-098.
IA...Wind Chill Advisory until 10 AM CST Friday for IAZ001>003-
012>014-020.
NE...Wind Chill Advisory until 10 AM CST Friday for NEZ013-014.
&&
SHORT TERM...Schumacher
LONG TERM...Schumacher
AVIATION...DuxHazardous Weather Outlook National Weather Service Sioux Falls SD 422 PM CST Thu Feb 23 2023 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-242230- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Union- 422 PM CST Thu Feb 23 2023 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Tonight Wind chills will fall to 20 to 30 below zero by Friday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Light snow may be possible Friday afternoon and evening mainly along and east of Interstate 29. Accumulations of a dusting to half inch may be possible, focused mainly in Southwest Minnesota and North Central Iowa. Rain will be possible Monday focused primarily along and southeast of a line from Yankton to Sioux Falls and Marshall. Rainfall amounts in Northwest Iowa may approach a half inch to an inch. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1251 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HEAVY SNOW 4 ENE HARDWICK 43.79N 96.13W
02/23/2023 M15.0 INCH ROCK MN PUBLIC
STORM TOTAL SNOWFALL.
&&
JCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1252 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 4 SSE SIOUX FALLS 43.49N 96.71W
02/23/2023 M11.6 INCH LINCOLN SD PUBLIC
STORM TOTAL SNOWFALL.
&&
JCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
101 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW 1 E LE MARS 42.78N 96.15W
02/23/2023 M3.0 INCH PLYMOUTH IA COCORAHS
STORM TOTAL SNOWFALL. COCORAHS STATION
IA-PL-9 LE MARS 1.0 E.
&&
JCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
108 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW MOUNT VERNON 43.71N 98.26W
02/23/2023 E12.0 INCH DAVISON SD PUBLIC
STORM TOTAL SNOWFALL.
&&
JCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
145 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW 2 NE WORTHINGTON 43.64N 95.58W
02/23/2023 M15.5 INCH NOBLES MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
&&
JCPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
215 PM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW 1 W ALEXANDRIA 43.65N 97.80W
02/23/2023 M9.0 INCH HANSON SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0759 AM HEAVY SNOW 2 S ARMOUR 43.30N 98.34W
02/23/2023 M7.5 INCH DOUGLAS SD EMERGENCY MNGR
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW AURORA 44.28N 96.68W
02/23/2023 E13.0 INCH BROOKINGS SD PUBLIC
STORM TOTAL SNOWFALL.
0700 AM SNOW 2 S BROOKINGS 44.28N 96.79W
02/23/2023 M11.0 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-57 BROOKINGS 1.6 S.
0700 AM SNOW 4 SE BRUCE 44.40N 96.83W
02/23/2023 M10.5 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-56 BROOKINGS 6.5 NNW.
0800 AM SNOW 5 W BRUCE 44.43N 97.00W
02/23/2023 M13.5 INCH BROOKINGS SD COCORAHS
COCORAHS STATION SD-BK-45 BRUCE 5.3 W.
1119 AM HEAVY SNOW 4.2 SW BURKE 43.14N 99.35W
02/23/2023 M9.5 INCH GREGORY SD COCORAHS
1119 AM HEAVY SNOW 10.5 SSE BURKE 43.04N 99.21W
02/23/2023 M9.0 INCH GREGORY SD COCORAHS
0800 AM HEAVY SNOW 1 NNW CANTON 43.31N 96.59W
02/23/2023 M10.4 INCH LINCOLN SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM SNOW 8 SSW CHAMBERLAIN 43.71N 99.38W
02/23/2023 M13.6 INCH BRULE SD COCORAHS
COCORAHS STATION SD-BL-10 CHAMBERLAIN 7.5
SSW.
0750 AM SNOW 5 S COTTONWOOD 44.54N 95.68W
02/23/2023 M8.2 INCH LYON MN COCORAHS
COCORAHS STATION MN-LY-14 4 S COTTONWOOD.
1115 AM HEAVY SNOW 8.8 S DALLAS 43.11N 99.52W
02/23/2023 M9.5 INCH GREGORY SD COCORAHS
0700 AM HEAVY SNOW DE SMET 44.38N 97.55W
02/23/2023 M13.0 INCH KINGSBURY SD COCORAHS
CORRECTS PREVIOUS SNOW REPORT FROM DE SMET.
STORM TOTAL SNOWFALL.
1121 AM HEAVY SNOW 10.2 W DIMOCK 43.48N 98.19W
02/23/2023 M10.3 INCH DOUGLAS SD COCORAHS
0648 AM HEAVY SNOW EDGERTON 43.88N 96.13W
02/23/2023 M15.0 INCH PIPESTONE MN PUBLIC
STORM TOTAL SNOWFALL.
0813 AM HEAVY SNOW 4 ENE HARDWICK 43.79N 96.13W
02/23/2023 M15.0 INCH ROCK MN PUBLIC
STORM TOTAL SNOWFALL.
0600 AM HEAVY SNOW HARTFORD 43.63N 96.94W
02/23/2023 M13.7 INCH MINNEHAHA SD COCORAHS
STORM TOTAL SNOW.
0700 AM SNOW 6 SW IVANHOE 44.41N 96.34W
02/23/2023 M13.0 INCH LINCOLN MN COCORAHS
COCORAHS STATION MN-LN-4 HENDRICKS 8.0 SE.
0700 AM HEAVY SNOW HILLS 43.53N 96.36W
02/23/2023 M10.5 INCH ROCK MN COCORAHS
STORM TOTAL SNOWFALL.
0800 AM SNOW 5 NW HOLSTEIN 42.55N 95.61W
02/23/2023 M1.9 INCH IDA IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0815 AM SNOW HULL 43.19N 96.13W
02/23/2023 M6.0 INCH SIOUX IA PUBLIC
STORM TOTAL SNOWFALL.
0600 AM HEAVY SNOW HURLEY 43.28N 97.09W
02/23/2023 M10.1 INCH TURNER SD COCORAHS
STORM TOTAL SNOWFALL.
0640 AM HEAVY SNOW 2 S HURON 44.34N 98.22W
02/23/2023 M16.0 INCH BEADLE SD OFFICIAL NWS OBS
STORM TOTAL ACCUMULATION.
0800 AM HEAVY SNOW 2 NNE LAKEFIELD 43.70N 95.15W
02/23/2023 M10.9 INCH JACKSON MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW LAKEFIELD 43.68N 95.17W
02/23/2023 M13.0 INCH JACKSON MN EMERGENCY MNGR
STORM TOTAL SNOWFALL.
0530 AM SNOW 1 E LE MARS 42.78N 96.15W
02/23/2023 M3.0 INCH PLYMOUTH IA COCORAHS
STORM TOTAL SNOWFALL. COCORAHS STATION
IA-PL-9 LE MARS 1.0 E.
0800 AM HEAVY SNOW 1 SSE MADISON 43.99N 97.09W
02/23/2023 M13.0 INCH LAKE SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 1 N MARSHALL 44.47N 95.79W
02/23/2023 M15.0 INCH LYON MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 1 SSW MITCHELL 43.71N 98.04W
02/23/2023 M13.2 INCH DAVISON SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW MOUNT VERNON 43.71N 98.26W
02/23/2023 E12.0 INCH DAVISON SD PUBLIC
STORM TOTAL SNOWFALL.
0800 AM SNOW 5 NW MOVILLE 42.55N 96.12W
02/23/2023 M1.8 INCH WOODBURY IA PUBLIC
STORM TOTAL SNOWFALL.
0434 AM SNOW 3 SSE NORTH SIOUX CITY 42.50N 96.49W
02/23/2023 M2.5 INCH UNION SD BROADCAST MEDIA
0800 AM SNOW ORANGE CITY 43.00N 96.06W
02/23/2023 M4.5 INCH SIOUX IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0700 AM HEAVY SNOW 4 ENE MONROE 43.50N 97.14W
02/23/2023 M12.0 INCH MCCOOK SD COCORAHS
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 4 SSW PICKSTOWN 43.02N 98.56W
02/23/2023 M6.5 INCH GREGORY SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 13 WNW PLATTE 43.49N 99.06W
02/23/2023 M7.0 INCH CHARLES MIX SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
1100 AM SNOW REMSEN 42.81N 95.98W
02/23/2023 M1.8 INCH PLYMOUTH IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW ROCK RAPIDS 43.43N 96.17W
02/23/2023 M8.0 INCH LYON IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW SALEM 43.72N 97.39W
02/23/2023 M14.0 INCH MCCOOK SD PUBLIC
STORM TOTAL SNOWFALL.
1118 AM SNOW SERGEANT BLUFF 42.40N 96.36W
02/23/2023 M1.3 INCH WOODBURY IA OFFICIAL NWS OBS
STORM TOTAL SNOWFALL.
0800 AM SNOW SHELDON 43.18N 95.85W
02/23/2023 M5.0 INCH O'BRIEN IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW SIBLEY 43.40N 95.75W
02/23/2023 M11.0 INCH OSCEOLA IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0506 AM SNOW 3 NNE SIOUX CITY 42.53N 96.37W
02/23/2023 M2.0 INCH WOODBURY IA BROADCAST MEDIA
0538 AM HEAVY SNOW 3 N SIOUX FALLS 43.59N 96.73W
02/23/2023 M12.6 INCH MINNEHAHA SD OFFICIAL NWS OBS
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 WNW ROWENA 43.55N 96.63W
02/23/2023 M12.9 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-82 SIOUX FALLS 5.2 E.
0700 AM SNOW 1 SSW SLAYTON 43.98N 95.76W
02/23/2023 M16.5 INCH MURRAY MN COCORAHS
COCORAHS STATION MN-MY-11 SLAYTON 0.8 SSW.
0707 AM SNOW 1 N SPENCER 43.17N 95.15W
02/23/2023 M3.5 INCH CLAY IA BROADCAST MEDIA
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 1 W SPIRIT LAKE 43.42N 95.14W
02/23/2023 M7.7 INCH DICKINSON IA CO-OP OBSERVER
STORM TOTAL SNOWFALL.
1120 AM HEAVY SNOW 3.8 SW STICKNEY 43.55N 98.49W
02/23/2023 M8.5 INCH AURORA SD COCORAHS
0800 AM HEAVY SNOW TAUNTON 44.59N 96.06W
02/23/2023 M21.0 INCH LYON MN PUBLIC
CORRECTS PREVIOUS SNOW REPORT FROM TAUNTON.
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 1 SE TEA 43.43N 96.82W
02/23/2023 M12.6 INCH LINCOLN SD TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW TYNDALL 42.99N 97.87W
02/23/2023 M6.7 INCH BON HOMME SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM SNOW 1 WNW VERMILLION 42.78N 96.94W
02/23/2023 M5.5 INCH CLAY SD PUBLIC
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW WESSINGTON SPRINGS 44.08N 98.57W
02/23/2023 M13.0 INCH JERAULD SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW WINDOM 43.87N 95.12W
02/23/2023 M13.9 INCH COTTONWOOD MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 2 NE WORTHINGTON 43.64N 95.58W
02/23/2023 M15.5 INCH NOBLES MN CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0800 AM HEAVY SNOW 2 ESE YANKTON 42.88N 97.36W
02/23/2023 M6.5 INCH YANKTON SD CO-OP OBSERVER
STORM TOTAL SNOWFALL.
0520 AM SNOW YANKTON 42.89N 97.39W
02/23/2023 E7.0 INCH YANKTON SD PUBLIC
&&The national radar mosaic for the moment the first event began.
6 cold/wind chill. Local standard time, as filed.
Wind chills reached as low as -30 near Maurice.
Wind chills reached as low as -31 3 miles east-northeast of Doon.
Wind chills reached as low as -33 7 miles southwest of Ocheyedan.
Wind chills reached as low as -29 at Sheldon.
Wind chills reached as low as -28 at Spencer.
Wind chills reached as low as -30 6 miles southwest of Milford and -28 3 miles south-southeast of Lake Park.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2023Every state in 2023This day in weather historyWarnings in Iowa, February 2023
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1093898, 1093895, 1093896, 1093899, 1093900, 1093897.